Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had SVT ablation. Feeling pressure in head. On Nadolol, Valproic acid and ibupropen. How to get rid of migraine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Son (18 years) had SVT ablation on WEDNESDAY - has had feelings of pressure in his head with migraines - what can we do to help the migraines. Is on Nadolol, Valproic acid (seems to be doing nothing to help), Ibupropen....
Posted Fri, 30 Aug 2013 in General Health
Answered by Dr. Jay Patel 1 hour later

I am dr. XXXXXXX and I will try my level best to address your concerns.

Based on the information It seem that your son has headaches and its not going away even after he had nadolol, valproic acid and ibupropen.

The nadolol is a drug which lowers the blood pressures and sudden changes in blood pressure does give rise to the headache.

Here are few question and I need an answers off to rule out other cause and find out what is going on and what could be done to help him.

1) Any fever?
2) Kind of headache (throbbing pain, sharp, bend like/ pressure)?
3) Any changes in vision?
4) Location of headache?
5) Is headache continuous / intermittent ?
6) stiff neck/ can't move/ bent neck ?
7) Any nausea/vomiting?
8) Any association with medication?
9) any thing makes it worst?
10) any thing makes it better?
11) any relation to sounds/lights ?

Please answer above question to give me a clue.

Thanks for the query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor